# SDR DL76P092019

- Difficulty date: December 18, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 35,373 hours, 13,986 cycles
- Engine: Pwa PW4060
- Engine time: 48,748 hours, 9,559 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 48,748 hours, 9,559 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED, OP 5067 BOROSCOPE 2ND STAGE.  PERFORMED NR 2 OP 5067 ENG BOROSCOPE. FOUND ONE 2ND STG HPT BLADE DAMAGE. ALSO AP-9 DAMAGE EMP 221084. SEE ITEM 009 FOR ENGINE REPLACEMENT.
